# SDR ASAA0842856

- Difficulty date: March 5, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783501
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS 2 DENTS ON HORIZONTAL STAB (LT) 2' FROM TIP.  DENTS ON HORIZONTAL STAB (LT) 2' FROM TIP APPROX REPAIRED IAW SRM 55-10-01 FIG 201.
